MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEONTAL TEMPERATURE SKIN SENSO, SKIN SENSOR 3PIN, PROBE 12; WARMER, INFANT RADIANT

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEONTAL TEMPERATURE SKIN SENSO, SKIN SENSOR 3PIN, PROBE 12; WARMER, INFANT RADIANT
Model Number HNICU-37
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code Hyperthermia (1909)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
An end consumer reported, "temperature probe is reading too low causing the baby to be overheated by the isolette or warmer.This is causing the patient to be tested and need additional care to return to normothermia.".
 
Additional Manufacturer Narrative
An end consumer reported, "temperature probe is reading too low causing the baby to be overheated by the isolette or warmer.This is causing the patient to be tested and need additional care to return to normothermia." deroyal industries requested return of the device, but it has not yet been received by the manufacturing facility.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once additional information becomes available.
 
Additional Manufacturer Narrative
An end consumer reported, "temperature probe is reading too low causing the baby to be overheated by the isolette or warmer.This is causing the patient to be tested and need additional care to return to normothermia." deroyal industries requested return of the device, but it was not available for return.No lot was provided therefore the specific work order and device history record was not able to be reviewed.An inventory check was performed on the skin sensors.50 skin sensors were reviewed and no issues were found.The failure mode and effects analysis (fmea) was reviewed and no updated was required.A review of corrective and preventive actions (capas) was completed and no related capas were found over the last two years.A complaint to sales ratio was conducted over the last two years and found to be 0.00195%.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
NEONTAL TEMPERATURE SKIN SENSO, SKIN SENSOR 3PIN, PROBE 12
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS  146
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS   146
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key21327161
Report Number9613793-2025-00003
Device Sequence Number12741266
Product Code FMT
UDI-Device Identifier00749756671361
UDI-Public00749756671361
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHNICU-37
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown